| Model Number |
URF-P7 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device evaluation, the uretero-reno fiberscope exhibited foreign materials that are coming out of the tip due to clogging of the biopsy channel.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the foreign material could not be identified.No physical damage was observed at the locations where the foreign material was found.However, while the device malfunction was confirmed, the definitive root cause could not be determined.The event can be detected/prevented by following the instructions for use in the: detection method in ifu urf-p7 operation manual chapter 3 preparation and inspection.Ifu states the preventive measure in ifu urf-p7 reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor field performance for this device.Additional information: h3, h6.